Alert archive / Vermont / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 63, NWS Burlington, VT

July 9, 2007Rutland County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 9, 2007, 8:52 PM EDT for Rutland County, Vermont. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2007, 8:52 PM EDT (00:52 UTC)
Expired
Jul 9, 2007, 9:45 PM EDT
In force
53 min
Issued by
NWS Burlington, VT
Area
Counties, with a storm outline in the text

County Rutland County, VT

The radar

The Burlington radar (KCXX), 103 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 9:15 PM EDTHAIL 0.88Rutland, VTNICKEL SIZE HAIL REPORTED ON THE NORTH SIDE OF RUTLAND.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 4:42 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 0.9 hours before the alert went out and 304 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1968 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBTV 100053
SVRBTV
VTC021-100145-
/O.NEW.KBTV.SV.W.0063.070710T0052Z-070710T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
852 PM EDT MON JUL 9 2007

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RUTLAND COUNTY IN SOUTHERN VERMONT

* UNTIL 945 PM EDT.

* AT 851 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CASTLETON...AND MOVING EAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  6 MILES SOUTH OF PITTSFORD AROUND 855 PM EDT.
  WEST RUTLAND AROUND 900 PM EDT.
  RUTLAND...NORTH CLARENDON...MENDON AND 8 MILES NORTH OF WALLINGFORD
  AROUND 905 PM EDT.
  SHREWSBURY AND 6 MILES NORTH OF CUTTINGSVILLE AROUND 915 PM EDT.
  8 MILES NORTH OF MT. HOLLY AROUND 920 PM EDT.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4374 7323 4352 7324 4338 7278 4354 7279
      4365 7272

$$

SISSON
2 follow-up statements
000 
WWUS51 KBTV 100126
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
925 PM EDT MON JUL 9 2007

VTC021-100145-
/O.CON.KBTV.SV.W.0063.000000T0000Z-070710T0145Z/
RUTLAND VT-
925 PM EDT MON JUL 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR RUTLAND COUNTY...

AT 923 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM GIFFORD WOODS STATE PARK TO
IRA..MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  KILLINGTON...DANBY FOUR CORNERS...CLARENDON SPRINGS AND CHIPPENHOOK
  AROUND 930 PM EDT.
  WALLINGFORD...SOUTH WALLINGFORD...DANBY AND MT. TABOR AROUND 935 PM
  EDT.
  EAST WALLINGFORD AND SHREWSBURY AROUND 940 PM EDT.

TAKE COVER IF YOU IN THE PATH OF THESE STORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHERN NEW YORK.

LAT...LON 4374 7289 4356 7326 4332 7322 4331 7294
      4338 7278 4346 7273 4348 7280 4354 7279
      4365 7272

$$

SISSON
000 
WWUS51 KBTV 100149
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
947 PM EDT MON JUL 9 2007

VTC021-100157-
/O.EXP.KBTV.SV.W.0063.000000T0000Z-070710T0145Z/
RUTLAND VT-
947 PM EDT MON JUL 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR RUTLAND COUNTY EXPIRES AT 945
PM EDT...

SEVERE THUNDERSTORMS WILL MOVE OUT OF THE AREA. HOWEVER...LINGERING 
SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE ACROSS SOUTHERN 
AND EASTERN RUTLAND COUNTY THROUGH 1030 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHERN NEW YORK.

LAT...LON 4374 7289 4356 7326 4332 7322 4331 7294
      4338 7278 4346 7273 4348 7280 4354 7279
      4365 7272

$$

SISSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 7:54 PM EDT, 58 minutes earlier.

Area forecast discussion, Jul 9, 7:54 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
754 PM EDT MON JUL 9 2007

.SYNOPSIS...
AS WARM FRONT PUSHES AWAY FROM THE AREA WARM AND HUMID WEATHER
WILL CONTINUE. SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA
TUESDAY AFTERNOON AND EVENING. THESE STORMS WILL DEVELOP AND MOVE
ALONG STATIONARY FRONT WHICH WILL BE STALLED SOUTH ACROSS THE
REGION. THE BETTER CHANCES FOR STORMS WILL BE ACROSS THE SOUTHERN
PART OF OUR CWA. A STRONGER COLD FRONT WILL CROSS THE FORECAST
AREA WEDNESDAY BRINGING WIDESPREAD SHOWERS AND ISOLATED
THUNDERSTORMS WEDNESDAY EVENING INTO THURSDAY. A MUCH COOLER AND
DRIER AIR MASS WILL OVERCOME THE AREA FOLLOWING THE COLD FRONTAL
PASSAGE.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SEVERE THUNDERSTORM WATCH THROUGH 11 PM FOR MOST OF OUR CWA.
CURRENTLY SEVERE THUNDERSTORMS ARE TRACKING SOUTHEAST ACROSS THE
AREA. DAMAGING WINDS AND SMALL HAIL HAVE BEEN REPORTED. STORMS ARE
FORMING OVER AREAS THAT ALREADY HAD STORMS EARLIER TODAY. SHOWERS
AND THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE EVENING
HOURS. BETTER CHANCE FOR STORMS WILL BE ACROSS THE NORTHERNMOST
PART OF OUR CWA. ALBANY SOUNDING LOOKED VERY CONDUCIVE FOR
SUPERCELL DEVELOPMENT...INDICATED STRONG VEERING WINDS AND DRIER MID
LEVELS. SHOWERS AND THUNDERSTORMS WILL START TO SUBSIDE CLOSE TO
11 PM. PATCHY FOG WILL BE SCATTERED ACROSS THE AREA...MAINLY WHERE
STORMS PASSED EARLIER TODAY AND THIS EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
PATCHY FOG SHOULD CLEAR UP BY ABOUT 12Z. WARM HUMID AIR AGAIN ON
TUESDAY WILL PROVIDE A GOOD ENVIRONMENT FOR SHOWERS AND
THUNDERSTORMS TO FORM IN THE AFTERNOON AND EARLY EVENING. STORMS
SHOULD DWINDLE BY MIDNIGHT WITH LOSS OF DAYTIME HEATING. BIG CAPES
ARE POSSIBLE AGAIN. LESS FORCING TUESDAY THOUGH...SO SHOULDNT BE
A REPEAT OF TODAY/TONIGHT. TUESDAY NIGHT AND WEDNESDAY WILL ALSO
SEE WARM AND HUMID CONDITIONS. FINALLY...A FAIRLY STRONG COLD
FRONT WILL PASS THROUGH THE CWA...AGAIN BRINGING WIDESPREAD SHOWERS
AND ISOLATED THUNDERSTORMS.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
NO DRASTIC CHANGES MADE TO LONG TERM FORECAST. MAINLY CONCENTRATED
ON SHORT AND LONG TERM TODAY...BECAUSE OF THE VERY ACTIVE WEATHER
WE HAD THIS MORNING AND AFTERNOON. DID NOT STRAY FAR FROM HPC AND
THE PREVIOUS FORECAST. AFTER COLD FRONT PASSAGE WEDNESDAY
NIGHT...WE CAN EXPECT DRIER DAYS AS HIGH PRESSURE WILL BRING COOLER
TEMPS INTO THE AREA.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THROUGH 00Z WEDNESDAY...STRONG THUNDERSTORMS ACROSS THE AREA THIS
EVENING...WITH LOCAL IFR CONDITIONS. EXPECT THE INTENSITY OF THE
STORMS TO DIMINISH BETWEEN 00Z-02Z. LINGERING SHOWERS ARE POSSIBLE
OVERNIGHT ALONG WITH ISOLATED THUNDER. ALSO EXPECT SOME FOG AT ALL
TAF SITES OVERNIGHT WITH LOCAL IFR CONDITIONS POSSIBLE...ESPECIALLY
AT KMPV/KSLK. ALL VISIBILITY RESTRICTIONS WILL LIFT AFTER 13Z.
JUST SCATTERED LOW AND MID CLOUDS EXPECTED TUESDAY MORNING...BECOMING
BKN AT TIMES DURING PM AS SCATTERED SHRA/TSRA DEVELOP...WITH MVFR
CONDITIONS POSSIBLE.

00Z WEDNESDAY THROUGH SATURDAY...UNSETTLED WEATHER CONTINUES.
SHOWERS AND THUNDERSTORMS EXPECTED AS WARM FRONT LINGERS IN THE
GENERAL VICINITY TUESDAY EVENING...THEN BEST CHANCES FOR PRECIP
ARRIVE WEDNESDAY AS A COLD FRONT PROGRESSES ACROSS THE AREA. A
BRIEF LULL CAN BE EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY NIGHT
AS AREA IS IN BETWEEN SYSTEMS. UPPER TROUGH FINALLY SWINGS THROUGH
ON FRIDAY...REINTRODUCING PRECIPITATION FRIDAY AND SATURDAY.
MAINLY VFR CONDITIONS EXPECTED...WITH OCCASIONAL IFR POSSIBLE IN
ANY THUNDERSTORMS.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JAN
NEAR TERM...JAN
SHORT TERM...JAN
LONG TERM...JAN
AVIATION...RJS/MB
Hazardous weather outlook, Jul 9, 4:48 PM EDT, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
448 PM EDT MON JUL 9 2007

NYZ026>031-034-035-087-VTZ001-002-005-006-008>012-016>019-102100-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
448 PM EDT MON JUL 9 2007

...SEVERE THUNDERSTORM WATCH 499 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORM WATCH UNTIL 11 PM.

ANOTHER DISTURBANCE IN THE STRONG WINDS ALOFT WILL INTERACT WITH
A MOIST AND UNSTABLE AIR MASS TO PRODUCE ANOTHER ROUND OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING.
GIVEN...THE SPEED AND CHANGE OF DIRECTION OF THE LOW TO MID LEVEL
WIND FIELDS...AND AMOUNT OF SURFACE INSTABILITY FROM DAYTIME
HEATING...THE POTENTIAL WILL BE FOR STRONG TO SEVERE THUNDERSTORMS
TO DEVELOP THIS EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE
LARGE HAIL AND STRONG AND DAMAGING THUNDERSTORM WIND GUSTS OF 60
MPH OR MORE. IN ADDITION...THESE STORMS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL AMOUNTS IN A SHORT PERIOD OF
TIME...WHICH MAY CAUSE LOCALIZED MINOR FLOODING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND ESPECIALLY WEDNESDAY AFTERNOON ASSOCIATED WITH A STRONG COLD
FRONT. THE POTENTIAL FOR MORE SEVERE WEATHER ON WEDNESDAY WILL
HAVE TO BE WATCHED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VTZ003-004-007-102100-
ORLEANS-ESSEX-CALEDONIA-
448 PM EDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST VERMONT.

.DAY ONE...TONIGHT

ANOTHER DISTURBANCE IN THE STRONG WINDS ALOFT WILL INTERACT WITH
A MOIST AND UNSTABLE AIR MASS TO PRODUCE ANOTHER ROUND OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING.
GIVEN...THE SPEED AND CHANGE OF DIRECTION OF THE LOW TO MID LEVEL
WIND FIELDS...AND AMOUNT OF SURFACE INSTABILITY FROM DAYTIME
HEATING...THE POTENTIAL WILL BE FOR STRONG THUNDERSTORMS TO
DEVELOP THIS EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING
VERY HEAVY RAINFALL AMOUNTS IN A SHORT PERIOD OF TIME...WHICH MAY
CAUSE LOCALIZED MINOR FLOODING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND ESPECIALLY WEDNESDAY AFTERNOON ASSOCIATED WITH A STRONG COLD
FRONT. THE POTENTIAL FOR MORE SEVERE WEATHER ON WEDNESDAY WILL
HAVE TO BE WATCHED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 9, 7:28 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
728 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             MIDDLESEX               44.30N 72.68W
07/09/2007  E0.88 INCH       WASHINGTON         VT   LAW ENFORCEMENT

            HAIL ABOUT HALF THE SIZE OF GOLF BALLS AT STATE POLICE IN
            MIDDLESEX

&&

LAHIFF
Local storm report, Jul 9, 7:30 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
730 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FLASH FLOOD      WHIPPLEVILLE            44.81N 74.26W
07/09/2007                   FRANKLIN           NY   CO-OP OBSERVER

            PARTS OF COUNTY ROUTE 25 HAVE WASHED OUT.

&&

JAN
Local storm report, Jul 9, 8:00 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
800 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     FLASH FLOOD      OWLS HEAD               44.73N 74.17W
07/09/2007                   FRANKLIN           NY   FIRE DEPT/RESCUE

            COUNTRY ROUTE 25 CLOSED FROM MALONE VILLAGE TO OWLS HEAD.

&&

JAN
Special weather statement, Jul 9, 8:06 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
806 PM EDT MON JUL 9 2007

VTZ012-100100-
WINDSOR-
INCLUDING...WHITE RIVER JUNCTION
806 PM EDT MON JUL 9 2007

AT 800 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS FROM WEST HARTFORD TO WOODSTOCK...MOVING
EAST AT 30 MPH.

THUNDERSTORMS WILL BE NEAR WILDER AND WHITE RIVER JUNCTION BY 820 PM.

THESE THUNDERSTORMS ARE PRODUCING FREQUENT DEADLY LIGHTNING. SEEK
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE
THUNDERSTORMS.

LAHIFF
Local storm report, Jul 9, 8:10 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
810 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     WILLIAMSTOWN            44.12N 72.54W
07/09/2007                   ORANGE             VT   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREE LIMBS DOWN REPORTED BY THE 911
            CENTER.

&&

JAN
Local storm report, Jul 9, 8:11 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
811 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             RANDOLPH CENTER         43.94N 72.61W
07/09/2007  M0.88 INCH       ORANGE             VT   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED. ALSO REPORTED AN ESTIMATED 58
            MPH GUST.

&&

JAN

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:15 PM EDTSevere Thunderstorm WarningBTVOrange60 min
Jul 9, 9:22 PM EDTSevere Thunderstorm WarningBTVFranklin53 min
Jul 9, 9:31 PM EDTSevere Thunderstorm WarningBTVWindsor59 min
Jul 9, 9:55 PM EDTSevere Thunderstorm WarningBTVChittenden37 min
Jul 10, 2:14 PM EDTSevere Thunderstorm WarningBTVWindsor61 min
Jul 10, 3:29 PM EDTSevere Thunderstorm WarningBTVWindsor61 min
Jul 10, 4:27 PM EDTSevere Thunderstorm WarningBTVWindsor63 min
Jul 10, 5:00 PM EDTSevere Thunderstorm WarningBTVCaledonia, Orleans90 min
Jul 10, 6:15 PM EDTSevere Thunderstorm WarningBTVWindsor60 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.